JournalsjemsVol. 9, No. 2pp. 277–315

New estimates for elliptic equations and Hodge type systems

  • Haïm Brezis

    Rutgers University, Piscataway, United States
  • Jean Bourgain

    Institute for Advanced Study, Princeton, United States
New estimates for elliptic equations and Hodge type systems cover
Download PDF

Abstract

We establish new estimates for the Laplacian, the div-curl system, and more general Hodge systems in arbitrary dimension n, with data in L1. We also present related results concerning differential forms with coefficients in the limiting Sobolev space W1,n.

Cite this article

Haïm Brezis, Jean Bourgain, New estimates for elliptic equations and Hodge type systems. J. Eur. Math. Soc. 9 (2007), no. 2, pp. 277–315

DOI 10.4171/JEMS/80